Some remarks on double-wells in one and three dimensions
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 34 (1981) no. 4, pp. 405-417.
@article{AIHPA_1981__34_4_405_0,
     author = {Klaus, M.},
     title = {Some remarks on double-wells in one and three dimensions},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {405--417},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {4},
     year = {1981},
     mrnumber = {625171},
     zbl = {0474.35041},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1981__34_4_405_0/}
}
TY  - JOUR
AU  - Klaus, M.
TI  - Some remarks on double-wells in one and three dimensions
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1981
SP  - 405
EP  - 417
VL  - 34
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1981__34_4_405_0/
LA  - en
ID  - AIHPA_1981__34_4_405_0
ER  - 
%0 Journal Article
%A Klaus, M.
%T Some remarks on double-wells in one and three dimensions
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1981
%P 405-417
%V 34
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1981__34_4_405_0/
%G en
%F AIHPA_1981__34_4_405_0
Klaus, M. Some remarks on double-wells in one and three dimensions. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 34 (1981) no. 4, pp. 405-417. http://archive.numdam.org/item/AIHPA_1981__34_4_405_0/

[1] M. Klaus and B. Simon, Ann. Inst. H. Poincaré, t. XXX, no. 2, 1979, p. 83-87. | Numdam

[2] E.M. Harrell, Comm. Math. Phys., t. 75, 1980, p. 239. | MR | Zbl

[3] J. Morgan and B. Simon, Int. J. Quantum Chem., t. 17, 1980, p. 1143.

[4] M. Reed and B. Simon, Methods of Modern Mathematical Physics, IV. Analysis of Operators, Academic Press, 1978. | MR | Zbl

[5] M. Klaus and B. Simon, Coupling Constant Thresholds in Non relativistic Quantum Mechanics, I. Short Range Two Body Case, to appear in Ann. of Physics. | MR | Zbl

[6] H.R. Gruemm, Rep. Math. Phys., t. 4, 1973, p. 211. | Zbl